Prolegomena-mathematica from Apollonius of Perga to Late Neoplatonists, with an appendix on Pappus and the history of Platonism

Authors
Citation
J. Barnes, Prolegomena-mathematica from Apollonius of Perga to Late Neoplatonists, with an appendix on Pappus and the history of Platonism, MNEMOSYNE, 54(2), 2001, pp. 226-229
Citations number
1
Language
INGLESE
art.tipo
Book Review
Categorie Soggetti
Classical Studies
Journal title
MNEMOSYNE
ISSN journal
0026-7074 → ACNP
Volume
54
Issue
2
Year of publication
2001
Pages
226 - 229
Database
ISI
SICI code
0026-7074(200104)54:2<226:PFAOPT>2.0.ZU;2-G